# SDR CALA2024102300910

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 25,514 hours, 9,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT OVER WING EMERGENCY LIGHT INOP. REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.PARTS USED:  99-3351-3-0015,QTY :1  29-3351-3-0031,QTY :1
